MathSciNet Relay Station
MathSciNet bibliographic data
MR335478 (49 #259) 12F10 (12F15)
Deveney, James K. Fields of constants of infinite higher derivations. Proc. Amer. Math. Soc. 41 (1973), 394–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement